Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 321, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The influence of boundary data on the number of solutions of boundary value problems with jumping nonlinearities
Greg A. Harris.
Trans. Amer. Math. Soc. 321 (1990), 417-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961622
Cardinal conditions for strong Fubini theorems
Joseph Shipman.
Trans. Amer. Math. Soc. 321 (1990), 465-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1025758
Realization of the level one standard $C_{2k+1}$-modules
Kailash C. Misra.
Trans. Amer. Math. Soc. 321 (1990), 483-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005082
Large deviations in dynamical systems and stochastic processes
Yuri Kifer.
Trans. Amer. Math. Soc. 321 (1990), 505-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1025756
The generalized Lusternik-Schnirelmann category of a product space
Mónica Clapp and Dieter Puppe.
Trans. Amer. Math. Soc. 321 (1990), 525-532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1038015
Zeta functions of formal languages
Jean Berstel and Christophe Reutenauer.
Trans. Amer. Math. Soc. 321 (1990), 533-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998123
A short proof of principal kinematic formula and extensions
W. Rother and M. Zähle.
Trans. Amer. Math. Soc. 321 (1990), 547-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 987167
Curves on $K$-theory and the de Rham homology of associative algebras
John G. Ryan.
Trans. Amer. Math. Soc. 321 (1990), 559-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 978383
On the integrals of a singular real analytic differential form in $R^{n}$
A. Meziani.
Trans. Amer. Math. Soc. 321 (1990), 583-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991966
On the integrability of singular differential forms in two complex variables
A. Meziani.
Trans. Amer. Math. Soc. 321 (1990), 595-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 989582
Classifying sets of measure zero with respect to their open covers
Winfried Just and Claude Laflamme.
Trans. Amer. Math. Soc. 321 (1990), 621-645
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 967315
A topological persistence theorem for normally hyperbolic manifolds via the Conley index
Andreas Floer.
Trans. Amer. Math. Soc. 321 (1990), 647-657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 968418
On solvable groups of finite Morley rank
Ali Nesin.
Trans. Amer. Math. Soc. 321 (1990), 659-690
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 968420
Families of rational surfaces preserving a cusp singularity
Lee J. McEwan.
Trans. Amer. Math. Soc. 321 (1990), 691-716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 968419
Local orders whose lattices are direct sums of ideals
Jeremy Haefner.
Trans. Amer. Math. Soc. 321 (1990), 717-740
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 978384
A spanning set for $\scr C(I^{n})$
Thomas Bloom.
Trans. Amer. Math. Soc. 321 (1990), 741-759
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984854
Some global results on extension of CR-objects in complex manifolds
Guido Lupacciolu.
Trans. Amer. Math. Soc. 321 (1990), 761-774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 979962
Level sets of the fundamental solution and Harnack inequality for degenerate equations of Kolmogorov type
Nicola Garofalo and Ermanno Lanconelli.
Trans. Amer. Math. Soc. 321 (1990), 775-792
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998126
Hyperbolicity properties of $C^{2}$ multi-modal Collet-Eckmann maps without Schwarzian derivative assumptions
Tomasz Nowicki and Sebastian van Strien.
Trans. Amer. Math. Soc. 321 (1990), 793-810
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994169
Existence and uniqueness of algebraic curvature tensors with prescribed properties and an application to the sphere theorem
Walter Seaman.
Trans. Amer. Math. Soc. 321 (1990), 811-823
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005083